MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 6IN AML SM STATURE 10.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US 1818910 6IN AML SM STATURE 10.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155401106
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and implant records received.Pinnacle plaintiff profile form alleges pulmonary embolism after first revision.Doi cup, screws, and stem: (b)(6) 2009; doi liner and head: (b)(6) 2014; dor all products: none; left hip.
 
Additional Manufacturer Narrative
Product complaint :(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6IN AML SM STATURE 10.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7540094
Report Number1818910-2018-60380
Device Sequence Number18863467
Product Code JDI
UDI-Device Identifier10603295058212
UDI-Public10603295058212
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2018
Device Catalogue Number155401106
Device Lot NumberCX3B11000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;